# SDR MASA200601162

- Difficulty date: April 22, 2006
- Submitted: May 11, 2006
- Operation: Air carrier
- Aircraft: N7264V
- Make and model: Cndair CL6002B19
- Aircraft serial: 7264
- Aircraft time: 21,045 hours, 15,947 cycles
- System (JASC): 2210 · Autopilot System
- Part: Mcu
- Part number: 70623
- Part serial: 632
- Condition: Malfunctioned
- Part time: 7,632 hours, 6,674 cycles
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

STABLIZIER TRIM NR 2 DISENGAGED AND WOULD NOT TRIM FROM FIRST OFFICER POSITION.  MX REPLACED THE MCU.
